MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/14MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/14MM; KNEE FIXED TIBIAL INSERT
Model Number 02.07.0414SCF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 march 2023 lot 2003167: (b)(4) items manufactured and released on 22-july-2020.Expiration date: 2025-07-09.No anomalies found related to the problem.To date, (b)4) items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
At about 14 days after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and no implants were revised.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/14MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16673622
Report Number3005180920-2023-00231
Device Sequence Number5282199
Product Code JWH
UDI-Device Identifier07630030817878
UDI-Public07630030817878
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2025
Device Model Number02.07.0414SCF
Device Catalogue Number02.07.0414SCF
Device Lot Number2003167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight91 KG
Patient RaceBlack Or African American